# SDR UPS96205622

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1030-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED CORROSION ON STR 20R, STA 1030-1060.  CUT OUT DAMAGED AREA PER SRM 53-10-3. REPLACED STR 20R FROM STA 1040-1060 AND INSTALLED SPLICE AT STA 1020-1030, STR 20R I.A.W. SRM 53-10-3, FIG. 4, AND SRM 51-30-2.
